| Model Number |
1601-09127 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
Patient was seen by another surgeon and had a reoperation on her left hip (study device side).Surgeon performed a hip arthroscopy with lysis of adhesions, trochanteric bursectomy, iliotibial band release, and prp injection to the abductor tendon.The study device was not revised.Patient has had ongoing bursitis and reported pain since (b)(6) 2018.Dr.Does not believe the study device is the cause of the reoperation.